Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 657868, 6 pages
http://dx.doi.org/10.5402/2011/657868
Research Article

Fixed Point for Partial Metric Spaces

1Faculty of Mathematics, Valiasr Rafsanjan University, Rafsanjan, Iran
2Faculty of Mathematics, Yazd University, Yazd, Iran

Received 20 March 2011; Accepted 1 May 2011

Academic Editors: C. Lu and X. Wang

Copyright © 2011 S. A. M. Mohsenalhosseini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. M. Mohsenalhosseini, H. Mazaheri, M. A. Dehghan, and A. Zareh, “Fixed Point for Partial Metric Spaces,” ISRN Applied Mathematics, vol. 2011, Article ID 657868, 6 pages, 2011. https://doi.org/10.5402/2011/657868.